# SDR SOKF20131120001

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N937TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 221
- Aircraft time: 10,770 hours, 7,578 cycles
- Engine: Ge CF3410E6
- Engine time: 10,770 hours, 7,578 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM GYE TO SAL THE ACFT RETURN TO GYE DUE LG WOW SYS FAIL CAS MESSAGE.  PERFORMED INSPECTION TO CMC NO MESSAGE WAS FOUND & POWER DOWN & UP IAW  AMM 24-42-02-860-802-A 860-801-A OK NORMAL.  THE ACFT WAS RETURNED TO NORMAL OPERATION.
